# SDR Z5FA2011F00191

- Difficulty date: September 1, 2011
- Submitted: September 4, 2011
- Operation: General aviation
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 4,400 hours, 3,231 cycles
- Engine: Wilint FJ443A
- Engine time: 4,079 hours, 2,999 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 77697
- Part serial: CL9ATW0330
- Condition: Failed
- Location: Engine
- Part time: 4,079 hours, 2,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL DELIVERY UNIT FAILED IN FLIGHT, R & R AND THE ACFT RETURNED TO SERVICE.
